# SDR WVER0523201600004

- Difficulty date: May 23, 2016
- Submitted: May 23, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 24,719 hours, 17,800 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Part time: 24,719 hours, 17,800 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS 2 CHAFES AT PREVIOUS BLEND REPAIR AT STR 27 BETWEEN FS 969 AND FS 985.
